# SDR AALA2020082439007

- Difficulty date: August 21, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 13,718 hours, 5,266 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - RIGHT AFT EMERGENCY EXIT DOOR, ASSIST BOTTLE PRESSURE BELOW SERVICEABLE LIMIT.  SERVICED DOOR ASSIST BOTTLE PER AMM 52-22-02.
